# SDR MASA2008110200761

- Difficulty date: November 2, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 26,180 hours, 21,836 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX603613
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 19,821 hours, 16,716 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 1025 KOA-HNL.  CAPTAIN DECLARED AN EMERGENCY WHEN UPON GEAR EXTENSION AIRCRAFT EXPERIENCED A GEAR DISAGREE.  AIRCRAFT LANDED WITHOUT INCIDENT AND MX CHANGED 3A HYD PUMP AND CHANGED MLG SELECTOR VALVE.
